Statistical Estimation of Parameters of Fractionally Stable Distributions*

Estimators are constructed for the parameters of fractionally stable distributions.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    V. Yu. Korolev and V. V. Uchaikin, “Limit distributions of sums of random numbers of random variables expressable in terms of stable distributions,” in: XX International Seminar on Stability Problems for Stochastic Models. Lublin-Nał̹eczów. Poland, 5–11 September, 1999. Abstracts of Communications. Maria Curie-Skłodowska University Publishing House, Lublin (1999), p. 94.

  2. 2.

    V. N. Kolokoltsov, V. Yu. Korolev, and V. V. Uchaikin, “Fractional stable distributions,” Research report No. 23/00. Nottingham Trent University (2000).

  3. 3.

    V. Yu. Korolev and V. V. Uchaikin, “Some limit theorems for generalized renewal processes with heavy-tailed,” Teor. Veroyatn. Primen., [in Russian], 45, No. 4, 809–811 (2000).

    Google Scholar 

  4. 4.

    V. N. Kolokoltsov, V. Yu. Korolev, and V. V. Uchaikin, “Fractional stable distributions,” J. Math. Sci., 105, No. 6, 2569–2576 (2001).

    MathSciNet  MATH  Article  Google Scholar 

  5. 5.

    V. M. Zolotarev, One-Dimensional Stable Distributions, American Math. Society, Providence, RI (1986).

  6. 6.

    I. S. Gradshtein and I. M. Ryzhik, Tables of Integrals, Series, and Products, Academic Press, New York (1965).

    Google Scholar 

  7. 7.

    A. P. Prudnikov, Yu. A. Brychkov, and O. I. Marichev, Integrals and Series, Nauka, Moscow (1984).

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to V. E. Bening.

Additional information

*This work was carried out with the financial support of the Russian Foundation for Basic Research, projects Nos. 00–01–00657, 00–02–17507, 02–01–00949, and 02–01–01080.

Translated from Statisticheskie Metody Otsenivaniya i Proverki Gipotez, Vol. 16, pp. 31–37, 2002.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bening, V.E., Korolev, V.Y. Statistical Estimation of Parameters of Fractionally Stable Distributions*. J Math Sci 189, 899–902 (2013). https://doi.org/10.1007/s10958-013-1229-5

Download citation

Keywords

  • Scale Parameter
  • Statistical Estimation
  • Central Moment
  • Stable Distribution
  • International Seminar